# SDR IPXA2017112924043

- Difficulty date: November 29, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 55,435 hours, 18,119 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710404
- Part serial: 438B
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

200 MILES BEFORE COAT OUT. LOST ALL THREE FUEL INDICATIONS AND CDU FUEL TOTALIZER. A.B DISPLAYED PLUS STATUS MESSAGE FOR THE FUEL QTY BITE,  DIVERTED AND LANDED UNEVENTFULLY.  TROUBLESHOT THE SYS, DUBLICATED THE FAULT.  FOUND THE PROCESSOR FOR THE FUEL QTY FAULTED.  DISPLAY BLANKED OUT.  R & R THE FUEL QTY PROCESSOR IAW AMM 28-41-08-004-001, 28-41-08-404-009. OPS CHECKED IAW AMM28-41-00-715-001-002.
